# SDR EBVR20192205001

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 11,617 hours, 9,035 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Rudder Tab
- Part time: 11,617 hours, 9,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB WELL APPEARS TO HAVE A RIVET PULLING OUT. PERFORMED PRELIMINARY INSPECTION OF DAMAGE AND NOTED CRACKED SKIN AT AFT SPAR COMMON TO PULLED FASTENER. PERFORMED REPAIR TO TRAILING EDGE OF RUDDER IN TRIM TAB WELL PER ERO-958235 REV IR DATED 5/20/2019. SEE ATTACHED FAA FORM 8110-3 DATED 05/21/2019 (DERT-750225-CE) FOR REPAIR AUTHORIZATION.
